Hokkaido Mathematical Journal

Global hypoellipticity of subelliptic operators on closed manifolds

Hideki OMORI and Takao KOBAYASHI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 28, Number 3 (1999), 613-633.

Dates
First available in Project Euclid: 23 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351001240

Digital Object Identifier
doi:10.14492/hokmj/1351001240

Mathematical Reviews number (MathSciNet)
MR1723457

Zentralblatt MATH identifier
0942.35050

Citation

OMORI, Hideki; KOBAYASHI, Takao. Global hypoellipticity of subelliptic operators on closed manifolds. Hokkaido Math. J. 28 (1999), no. 3, 613--633. doi:10.14492/hokmj/1351001240. https://projecteuclid.org/euclid.hokmj/1351001240


Export citation